MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD* ABSORBENT TRAY LINER; STERILIZATION PRODUCTS

O&M HALYARD, INC. HALYARD* ABSORBENT TRAY LINER; STERILIZATION PRODUCTS
Model Number 48139-01
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was returned for evaluation.A follow up report will be provided upon conclusion of investigation.Three (3) used samples were received.The samples were evaluated under ambient light conditions.The samples arrived rolled into bundles and stacked together.Each sample exhibits yellowish stains along the folds and also in areas where there are indentations.The indentations are possibly where objects with rounded edges or instruments were in contact with the tray liners.Representative areas of the yellowish stains were viewed under magnification.The appearance is that the fibers are stained with a yellowish substance.A device history record review has been conducted.No nonconformances were documented during the lot production.No contributing issues were noted.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Brown spots were reported on the tray liners post customer sterilization of surgical trays.The site reported there was a delay in surgery (varying) and some cases had to be cancelled as a result.
 
Additional Manufacturer Narrative
The samples were evaluated under ambient light conditions.Each sample exhibits yellowish stains along the folds and also in areas where there are indentations.The indentations are possibly where objects with rounded edges or instruments were in contact with the tray liners.The complaint details were forwarded to the appropriate functional area for investigation and root cause determination.A device history record evaluation was performed for the lot number, the records indicate the product was manufactured according to approved manufacturing procedures and specifications and met all criteria for product final release.A root cause could not be determined for the issue reported.Manufacturing personnel were notified of this incident for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19405169
Report Number3005997949-2024-00006
Device Sequence Number6786710
Product Code PUI
UDI-Device Identifier30680651481390
UDI-Public30680651481390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number48139-01
Device Catalogue Number104813901
Device Lot NumberAC24090063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown